Volume 33, Issue 2
Norm Inequalities for Fractional Integral Operators on Generalized Weighted Morrey Spaces

Y. S. Wang

10.4208/ata.2017.v33.n2.1

Anal. Theory Appl., 33 (2017), pp. 93-109

Preview Full PDF BiBTex 196 654
  • Abstract

Considering a class ofoperators which include fractionalintegrals related to operators with Gaussiankernel bounds, the fractional integral operators with rough kernels and fractional maximal operators with rough kernels as special cases, we prove that if these operators are bounded onweighted Lebesgue spaces and satisfy some local pointwise control,then these operators and the commutators of these operators with aBMO functions are also bounded on generalized weighted Morrey spaces.

  • History

Published online: 2017-05

  • AMS Subject Headings

42B20, 47G10, 42B35

  • Cited by